# SDR DL73E981806

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235WA
- Make and model: Boeing 737 2J8
- Aircraft serial: 22859
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654496116
- Condition: Broken
- Location: Nr 8 Spoiler
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ON TAXI IN, A-SYS HYD WENT TO ONE GALLON.  REPLACED NR 8 SPOILER ACTUATOR.
